# SDR P5CA9500195

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN ANGLE BRACKET AT CUTOUT FOR THE FORWARD CARGO DOOR.  REPAIRED ANGLE BRACKET PER BOEING SRM 51-40-03.
